# SDR USAA2009060891429

- Difficulty date: June 2, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 47,946 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C22 - CRACK ON STRINGER TIE AT BS 400, S16L.  REPLACED STRINGER TIE AT BS 400, S16L IAW B737-300 SRM 51-40-02-06 FIG 12.
